# SDR IPXA11M67896

- Difficulty date: June 22, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FLOOR PANEL 263RF HAS 2EA EDGE DAMAGE.     FABRICATED MAIN DECK FLOOR PANEL 263RF REF EO MD11-5320-27386, APPX A/B.
